# SDR DALA2018052983657

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 71,811 hours, 14,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFEC INSPECTION FOUND ONE CRACK,  APPROXIMATELY 0.80 IN LENGTH ON THE NOSE WHEEL WELL LT VERTICAL STIFFENER AT BS 287, WL 159 TO WL 185.  THE STIFFENER WAS REPAIRED.
